# SDR 03270626

- Difficulty date: September 28, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Aircraft time: 14,502 hours, 12,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING ODOR DURING UNLOADING OF PASSENGERS FROM LIGHTING NEAR ROWS 8C AND 8D.
